CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zinchenko-M"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2019 | 2018 | 2017 | 2013 | 2012 | 2011 | 2010 | 2009 | 2008
Number of items: 17.

2019

Christiansen, Jacob S. and Simon, Barry and Yuditskii, Peter et al. (2019) Asymptotics of Chebyshev Polynomials, II. DCT Subsets of ℝ. Duke Mathematical Journal, 168 (2). pp. 325-349. ISSN 0012-7094. http://resolver.caltech.edu/CaltechAUTHORS:20180807-124147489

2018

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2018) Asymptotics of Chebyshev Polynomials, IV. Comments on the Complex Case. . (Unpublished) http://resolver.caltech.edu/CaltechAUTHORS:20190501-093308068

2017

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2017) Asymptotics of Chebyshev Polynomials, III. Sets Saturating Szegő, Schiefermayr, and Totik--Widom Bounds. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20180807-111909106

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2017) Asymptotics of Chebyshev polynomials, I: subsets of ℝ. Inventiones Mathematicae, 208 (1). pp. 217-245. ISSN 0020-9910. http://resolver.caltech.edu/CaltechAUTHORS:20161109-142515049

2013

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2013) Finite gap Jacobi matrices: A review. In: Spectral Analysis, Differential Equations and Mathematical Physics. Proceedings of Symposia in Pure Mathematics. No.87. American Mathematical Society , Providence, Rhode Island, pp. 87-103. ISBN 978-0821875742. http://resolver.caltech.edu/CaltechAUTHORS:20140317-145017007

2012

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2012) Finite Gap Jacobi Matrices, III. Beyond the Szegő Class. Constructive Approximation, 35 (2). pp. 259-272. ISSN 0176-4276. http://resolver.caltech.edu/CaltechAUTHORS:20120319-093342145

2011

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2011) Finite Gap Jacobi Matrices, II. The Szegő Class. Constructive Approximation, 33 (3). pp. 365-403. ISSN 0176-4276. http://resolver.caltech.edu/CaltechAUTHORS:20110414-085411774

2010

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2010) Finite Gap Jacobi Matrices, I. The Isospectral Torus. Constructive Approximation, 32 (1). pp. 1-65. ISSN 0176-4276. http://resolver.caltech.edu/CaltechAUTHORS:20100713-080234381

Poltoratski, Alexei and Simon, Barry and Zinchenko, Maxim (2010) The Hilbert transform of a measure. Journal d'Analyse Mathématique, 111 (1). pp. 247-265. ISSN 0021-7670. http://resolver.caltech.edu/CaltechAUTHORS:20110201-094527717

Zinchenko, Maxim (2010) Trace formulas and a Borg-type theorem for CMV operators with matrix-valued coefficients. Mathematische Nachrichten, 283 (2). pp. 312-329. ISSN 0025-584X. http://resolver.caltech.edu/CaltechAUTHORS:20100406-113302748

Geszetsy, Fritz and Mitrea, Marius and Zinchenko, Maxim (2010) On Dirichlet-to-Neumann Maps, Nonlocal Interactions, and Some Applications to Fredholm Determinants. Few-Body Systems, 47 (1-2). pp. 49-64. ISSN 0177-7963 . http://resolver.caltech.edu/CaltechAUTHORS:20100201-115046861

2009

Christiansen, Jacob S. and Simon, Barry and Zinchenko, Maxim (2009) Finite gap Jacobi matrices: An announcement. Journal of Computational and Applied Mathematics, 233 (3). pp. 652-662. ISSN 0377-0427. http://resolver.caltech.edu/CaltechAUTHORS:20091130-115048841

Breuer, Jonathan and Ryckman, Eric and Zinchenko, Maxim (2009) Right Limits and Reflectionless Measures for CMV Matrices. Communications in Mathematical Physics, 292 (1). pp. 1-28. ISSN 0010-3616. http://resolver.caltech.edu/CaltechAUTHORS:20090911-153602983

Gesztesy, Fritz and Zinchenko, Maxim (2009) Local spectral properties of reflectionless Jacobi, CMV, and Schrödinger operators. Journal of Differential Equations, 246 (1). pp. 78-107. ISSN 0022-0396. http://resolver.caltech.edu/CaltechAUTHORS:GESjde09

Clark, Stephen and Gesztesy, Fritz and Zinchenko, Maxim (2009) Minimal Rank Decoupling of Full-Lattice CMV Operators with Scalar- and Matrix-Valued Verblunsky Coefficients. In: Difference Equations and Applications. Uğur-Bahçeşehir University Publishing Company , Istanbul, Turkey, pp. 19-59. http://resolver.caltech.edu/CaltechAUTHORS:20180814-084016042

2008

Gesztesy, Fritz and Makarov, Konstantin A. and Zinchenko, Maxim (2008) Essential closures and AC spectra for reflectionless CMV, Jacobi, and Schrödinger operators revisited. Acta Applicandae Mathematicae, 103 (3). pp. 315-339. ISSN 0167-8019. http://resolver.caltech.edu/CaltechAUTHORS:20090810-122708702

Clark, Stephen and Gesztesy, Fritz and Zinchenko, Maxim (2008) Borg-Marchenko-type Uniqueness Results for CMV Operators. . (Submitted) http://resolver.caltech.edu/CaltechAUTHORS:20180815-102223378

This list was generated on Wed Jul 17 02:06:05 2019 PDT.